Excedrin® Tension Headache
Excedrin® Tension Headache provides fast relief for head, neck, and shoulder pain associated with stress and tension. It contains both acetaminophen and caffeine, a trusted formulation for headache relief.
- Temporarily relieves minor aches and pains due to:
- Muscular Aches
- Do not use more than directed
- Adults and children 12 years and over: Take 2 caplets every 6 hours; not more than 6 caplets in 24 hours
- Acetaminophen 500 mg
- Caffeine 65 mg
Top Questions See all 3 Q&A
- Does this one work better than the excedrin migraine? I'v...2 Answers
I can't take excedrin at night because I can not sleep. It procrastinates my bed time almost all night long, and keeps me wake up. Now I know that, I only use it during the day until 6:00pm. No more than that!
It makes me feel better quickly. I think this is the best one for me, Excedrin purple box. I recommend it 100%.
PHOTOS & VIDEOS
See All Photos & Videos